TO THE SOLUTION OF ONE-PARAMETRIC MATRIX EQUATIONS OF A(T)⋅X(T)+ X*(T) ⋅B(T) =C(T) TYPE

S. H. Simonyan, A. A. Ayvazyan

Abstract


We consider the one-parameter conjugated analogs of Sylvester type matrix equations. On the basis of simple transformations we obtain
the equivalent matrix equation containing only the unknown matrix which should be determined. Next, using the apparatus of Kronecker
products of matrices, the analytical solution of the problem was obtained, which is limited in practical applications, but serves as a basis for the development of numerical-analytical methods for solving the original problem. Serial and parallel numerical and analytical solution methods are proposed based on the differential transformations G. E. Pukhov. With sequential numerical-analytical method we operate with numeric recursive procedures in the first stage of the calculation, and analytical relations – in the second stage. In parallel numerical-analytical method we operate with linear hypersystem of numerical equations in the first stage of the calculation, and analytical relations – in the second stage. For all the methods the relevant conditions for the unique solvability of the problem were obtained. A model example was considered for which using numerical and analytical methods an exact solution of the Taylor was obtained. The proposed numerical-analytical techniques can be efficiently implemented by means of modern information technology.

Keywords


one-parametric conjugated analogue of parameter matrix equation of Sylvester type, reduction of the problem, an analytical method of solution, differential transformations, serial and parallel methods, model example, conditions for the unique solvability

References


Пухов Г. Е. Дифференциальные преобразования функций и уравнений / Г. Е. Пухов. – К. : Наукова думка, 1984. – 420 с. 2. Гантмахер Ф. Р. Теория матриц / Ф. Р. Гантмахер. – М. : Наука, 2010. – 560 с. 3. Мамонов С. С. Решение матричных уравнений / С. С. Мамонов // Вестник Ряз. гос. ун-та им. С. А. Есенина. – 2009. – Вып. 21, № 1. – С. 115–136. 4. Чуйко С. М. О решении матричного уравнения Сильвестра / С. М. Чуйко // Вестник Одесского национального университета. Сер. : Математика и механика. – 2014. – Т.19:1, № 21. – С. 49–57. 5. Чуйко С. М. О решении матричных уравнений Ляпунова / С. М. Чуйко // Вестник Харьковского национального университета им. В. Н. Каразина. Серия : Математика, прикладная математика и механика. – 2014. – № 1120. – С. 85–94. 6. Чуйко С. М. О решении обобщенного матричного уравнения Ляпунова / С. М. Чуйко // Чебышевский сб. – 2015.– Т.16, Вып. 1. – С. 52–66. 7. Икрамов Х. Д. Матричные уравнения A’+X+XT’+C=B и A’+X+X*’+C=B / Х. Д. Икрамов, Ю. О. Воронцов // Доклады РАН. – 2013. – Т. 449, № 5. – С. 513–515. 8. Piao F. X. The solution to matrix equation A’+X+XT’+C=B / F. X. Piao, Q. L. Zhang, Z. F. Wang // Journal of the Franklin Institute. – 2007. – № 344. – P. 1056–1062. 9. Fernando D. T. The solution of the equation X’+A+A’+XT =0 and its application to the theory of orbits / D. T. Fernando, M. D. Frolian // Linear Algebra and its Application. – 2011. – № 434. – P. 44–67. 10. Djordjevic D. S. Explicit solution of the operator equation A’++X*+X*’+A=B / D. S. Djordjevic // J. Comput. Appl. Math. – 2007, № 200. – P. 701–704.


GOST Style Citations






DOI: https://doi.org/10.15588/1607-3274-2016-4-6



Copyright (c) 2017 S. H. Simonyan, A. A. Ayvazyan

Creative Commons License
This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.

Address of the journal editorial office:
Editorial office of the journal «Radio Electronics, Computer Science, Control»,
Zaporizhzhya National Technical University, 
Zhukovskiy street, 64, Zaporizhzhya, 69063, Ukraine. 
Telephone: +38-061-769-82-96 – the Editing and Publishing Department.
E-mail: rvv@zntu.edu.ua

The reference to the journal is obligatory in the cases of complete or partial use of its materials.